Alert archive / Colorado / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 45, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 29, 2007, 3:57 PM MDT for El Paso County, Colorado. It was in force for 93 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2007, 3:57 PM MDT (21:57 UTC)
- Expired
- May 29, 2007, 5:30 PM MDT
- In force
- 93 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 81 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 12:29 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.0 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -196 J/kg
- Mixed-layer LCL
- 1497 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -86 m²/s²
- 0-3 km storm-relative helicity
- -23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 292157 SVRPUB COC041-292330- /O.NEW.KPUB.SV.W.0045.070529T2157Z-070529T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 357 PM MDT TUE MAY 29 2007 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN EL PASO COUNTY IN EAST CENTRAL COLORADO... THIS INCLUDES THE CITY OF COLORADO SPRINGS... * UNTIL 530 PM MDT... * AT 354 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 4 MILES SOUTHWEST OF MONUMENT...OR 14 MILES NORTHWEST OF COLORADO SPRINGS...AND WAS MOVING TOWARD THE EAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... COLORADO SPRINGS. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3911 10501 3889 10501 3883 10466 3912 10426 $$
8 follow-up statements
000 WWUS55 KPUB 292207 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 406 PM MDT TUE MAY 29 2007 COC041-292330- /O.CON.KPUB.SV.W.0045.000000T0000Z-070529T2330Z/ EL PASO CO- 406 PM MDT TUE MAY 29 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT FOR NORTHWESTERN EL PASO COUNTY... AT 403 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED NEAR MONUMENT...OR 13 MILES NORTH OF COLORADO SPRINGS...AND WAS MOVING TOWARD THE EAST AT 25 MPH. OTHER STRONG STORM WERE SCATTERED ACROSS THE COLORADO SPRINGS AREA. THESE STORMS MAY ALSO BECOME SEVERE. LOCATIONS IMPACTED INCLUDE... BLACK FOREST. FALCON. PEYTON. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT TUESDAY EVENING FOR EAST CENTRAL COLORADO. LAT...LON 3911 10501 3889 10501 3883 10466 3912 10426 $$
000 WWUS55 KPUB 292218 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 417 PM MDT TUE MAY 29 2007 COC041-292330- /O.CON.KPUB.SV.W.0045.000000T0000Z-070529T2330Z/ EL PASO CO- 417 PM MDT TUE MAY 29 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT FOR NORTHWESTERN EL PASO COUNTY... AT 415 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS NEAR FALCON...OR 14 MILES NORTHEAST OF COLORADO SPRINGS...AND WAS MOVING TOWARD THE NORTHEAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... BLACK FOREST. FALCON. PEYTON. CALHAN. OTHER STRONG STORMS WERE SCATTERED ABOUT THE GREATER COLORADO SPRINGS AREA. THESE STORM WILL BE CAPABLE OF PRODUCING HAIL UP TO 3/4 OF AN INCH AND WIND GUSTS TO 60 MPH. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT TUESDAY EVENING FOR EAST CENTRAL COLORADO. LAT...LON 3911 10501 3882 10501 3883 10466 3911 10411 $$
000 WWUS55 KPUB 292225 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 425 PM MDT TUE MAY 29 2007 COC041-292330- /O.CON.KPUB.SV.W.0045.000000T0000Z-070529T2330Z/ EL PASO CO- 425 PM MDT TUE MAY 29 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT FOR NORTHWESTERN EL PASO COUNTY... AT 424 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED NEAR PEYTON...OR 15 MILES NORTHEAST OF COLORADO SPRINGS...AND WAS MOVING TOWARD THE NORTHEAST AT 30 MPH. NUMEROUS REPORTS OF HAIL BETWEEN 1/4 OF AN INCH AND 1/2 OF AN INCH HAVE BEEN REPORTED WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... PEYTON. CALHAN. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT TUESDAY EVENING FOR EAST CENTRAL COLORADO. LAT...LON 3911 10501 3882 10501 3883 10466 3911 10411 $$
000 WWUS55 KPUB 292234 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 434 PM MDT TUE MAY 29 2007 COC041-292330- /O.CON.KPUB.SV.W.0045.000000T0000Z-070529T2330Z/ EL PASO CO- 434 PM MDT TUE MAY 29 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT FOR NORTH CENTRAL EL PASO COUNTY... AT 432 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED NEAR PEYTON...OR 17 MILES NORTHEAST OF COLORADO SPRINGS...AND WAS MOVING TOWARD THE NORTHEAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... CALHAN. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT TUESDAY EVENING FOR EAST CENTRAL COLORADO. LAT...LON 3911 10466 3900 10466 3891 10452 3911 10411 $$
000
WWUS55 KPUB 292244
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
443 PM MDT TUE MAY 29 2007
COC041-292330-
/O.CON.KPUB.SV.W.0045.000000T0000Z-070529T2330Z/
EL PASO CO-
443 PM MDT TUE MAY 29 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR NORTHERN EL PASO COUNTY...
AT 440 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS CENTERED NEAR PEYTON...OR 19 MILES NORTHEAST OF
COLORADO SPRINGS...AND WAS MOVING TOWARD THE EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
CALHAN.
ANOTHER STRONG STORM WAS LOCATED 8 MILES SOUTH SOUTHEAST OF
MONUMENT. THIS STORM WAS MOVING NORTHEAST AT 20 MPH.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT TUESDAY EVENING
FOR EAST CENTRAL COLORADO.
LAT...LON 3911 10485 3901 10483 3891 10452 3901 10409
3911 10411
$$000
WWUS55 KPUB 292253
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
452 PM MDT TUE MAY 29 2007
COC041-292330-
/O.CON.KPUB.SV.W.0045.000000T0000Z-070529T2330Z/
EL PASO CO-
452 PM MDT TUE MAY 29 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR NORTHERN EL PASO COUNTY...
AT 449 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS CENTERED NEAR PEYTON...OR 21 MILES NORTHEAST OF
COLORADO SPRINGS...AND WAS MOVING TOWARD THE EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHERN EL PASO COUNTY...INCLUDING CALHAN
AND RAMAH.
ANOTHER STRONG STORM WAS LOCATED NEAR BLACK FOREST.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT TUESDAY EVENING
FOR EAST CENTRAL COLORADO.
LAT...LON 3911 10485 3885 10483 3885 10452 3885 10406
3911 10406
$$000
WWUS55 KPUB 292313
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
513 PM MDT TUE MAY 29 2007
COC041-292330-
/O.CON.KPUB.SV.W.0045.000000T0000Z-070529T2330Z/
EL PASO CO-
513 PM MDT TUE MAY 29 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...
AT 510 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS CENTERED OVER EXTREME EAST CENTRAL EL PASO COUNTY...OR
29 MILES SOUTHWEST OF LIMON...AND WAS MOVING TOWARD THE EAST AT 30
MPH.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT TUESDAY EVENING
FOR EAST CENTRAL COLORADO.
LAT...LON 3911 10420 3885 10439 3885 10452 3885 10406
3911 10406
$$000
WWUS55 KPUB 292325
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
525 PM MDT TUE MAY 29 2007
COC041-292335-
/O.EXP.KPUB.SV.W.0045.000000T0000Z-070529T2330Z/
EL PASO CO-
525 PM MDT TUE MAY 29 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN EL PASO COUNTY
EXPIRES AT 530 PM MDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT TUESDAY EVENING
FOR EAST CENTRAL COLORADO.
LAT...LON 3911 10420 3885 10439 3885 10452 3885 10406
3911 10406
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 2:50 PM MDT, 1 hour 7 minutes earlier.
Area forecast discussion, May 29, 2:50 PM MDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 250 PM MDT TUE MAY 29 2007 .SHORT TERM... (TONIGHT AND WEDNESDAY) WILL KEEP THIS VERY SHORT AS TORNADO WATCH IN EFFECT FOR EL PASO COUNTY UNTIL 8 PM MDT...WHILE REMAINDER OF SOUTHEAST PLAINS PRIMED FOR SEVERE/HEAVY RAIN EVENT FROM THIS AFTERNOON INTO TONIGHT. LATEST(20Z) SPC CAPES/LIS FOR THE SOUTHEAST COLORADO PLAINS IN THE 2500(J/KG)/-7(C) RANGE WHILE THE 0-6KM SHEAR VECTOR HAS BUMPED UP INTO THE 30 TO 40 KNOT RANGE. WILL PAINT IMPENDING GRIDS/ZONES WITH MENTION OF SEVERE THUNDERSTORMS AND LOCALLY HEAVY RAINFALL...ESPECIALLY OVER THE SOUTHEAST PLAINS THIS AFTERNOON INTO TONIGHT. WOULD NOT BE TOO SURPRISED TO SEE ANOTHER TORNADO WATCH BOX BE ISSUED FOR THE SOUTHEAST PLAINS LATER TODAY WITH STORMS PRODUCING LARGE HAIL AND A TORNADO OR TWO DEVELOPING IN EASTERN PORTIONS OF THE CWFA. ON WEDNESDAY...EXPECT COOLER TEMPERATURES AS WELL AS ISOLATED TO SCATTERED POPS. 77 .LONG TERM... WEDNESDAY NIGHT THROUGH TUESDAY) ...MORE SEVERE WEATHER POSSIBLE THURSDAY... ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH FIRST PART OF THE WEEKEND...AS CUTOFF LOW SLOWLY MOVES THROUGH THE NRN PLAINS. BEST CHANCES FOR SVR WX WILL BE LATE THU AFTERNOON-EVE OVR THE SERN PLAINS. STRONG MID-LEVEL JET WILL BE MOVING THRU KS AND SE CO WILL BE UNDER RIGHT ENTRANCE REGION OF THE STREAK. SURFACE LOW WILL SET UP SOMEWHERE IN VCNTY OF THE OK PANHANDLE/NE NM. THIS WILL BRING DEEP MOISTURE OVER EXTREME SE CO...WITH LOWER 50 DEWPOINTS LIKELY OVR BACA AND PROWERS COUNTIES. STRONG STORMS WILL DEVELOP OVER THE RAMPARTS/PALMER DVD AND RATON MESA DURING THE AFTERNOON AND MOVE EWD THRU THE EVE. HODOGRAPHS WILL BE FAVORABLE FOR SUPERCELLS IN THE REGION OF BEST MOISTURE. MORE STRONG STORMS POSSIBLE FRI AFTERNOON...PARTICULARLY OVER THE SRN AND SERN PORTIONS OF THE CWA. WEAK SRN IMPULSE WILL KEEP THREAT OF CONVECTION OVER THE AREA THROUGH THE WEEKEND...ALTHOUGH GENERAL TREND WILL BE FOR WARMER CONDITIONS THRU THE EXTENDED...AS AN UPPER RIDGE ATTEMPTS TO BUILD OVR THE NRN ROCKIES. DID NOT MAKE MANY CHANGES TO THE EXTENDED AS CURRENT FORECAST LOOKS ON TARGET. SINCE CONVECTION WILL BE TIED TO DIURNAL INFLUENCES ALONG WITH TIMING OF UPPER WAVES...OPTED TO LEAVE ALL MENTION OF PRECIP AS TSTORMS RATHER THAN SHOWERS. WILL SEE BEST CHANCES OF PRECIP IN LATE AFTERNOON AND EVENING HOURS...BUT HAVE MAINTAINED LOW POPS OVR MOST OF THE REGION TO ACCOUNT FOR UNCERTAINTIES IN TIMING THE UPPER DISTURBANCES. ROSE && .AVIATION...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER SEVERAL SECTIONS OF THE CWFA FROM THIS AFTERNOON INTO TONIGHT. OVER EASTERN SECTIONS...SEVERE THUNDERSTORMS WITH LARGE HAIL AND EVEN A FEW TORNADOES ARE POSSIBLE. IN ADDITION...THUNDERSTORMS WITH LOCALLY HEAVY RAIN ARE ANTICIPATED...ESPECIALLY FROM THE LATER AFTERNOON INTO THE EVENING HOURS. AT THIS TIME...THE MOST FAVORABLE LOCATION FOR DEVELOPMENT OF THE INTENSE CONVECTION...WITH LIFR CONDITIONS AT TIMES...STRONG WINDS...LARGE HAIL AND PERIODS OF HEAVY RAINFALL SHOULD BE NOTED FROM THE EASTERN SLOPES OF THE SOUTHEAST MOUNTAINS/FOOTHILLS INTO THE EASTERN PLAINS. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 77/44
Hazardous weather outlook, May 29, 6:40 AM MDT, 9 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE PUEBLO CO 640 AM MDT TUE MAY 29 2007 COZ058>089-093>099-301245- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 640 AM MDT TUE MAY 29 2007 ...SEVERE THUNDERSTORMS POSSIBLE TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SEVERAL SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE SOUTHEAST COLORADO PLAINS. THE MAIN THREATS FROM STORMS TODAY WILL BE HAIL UP TO 1.5 INCHES IN DIAMETER...WIND GUSTS TO 60 MPH OR GREATER...AND ISOLATED TORNADOES. LOCALLY HEAVY RAIN AND LIGHTNING ARE ADDITIONAL HAZARDS WITH ANY STORMS THAT DEVELOP TODAY. ACROSS THE MOUNTAINS AND HIGH VALLEYS...SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED TODAY. A FEW STORMS COULD PRODUCE HAIL UP TO 1/2 INCH IN DIAMETER...WIND GUSTS TO 50 MPH...BRIEF HEAVY RAIN...AND LIGHTNING. TONIGHT...THE ATMOSPHERE MAY COOL ENOUGH TO SUPPORT SNOW DOWN TO ABOUT 7500 OR 8000 FEET...INCLUDING THE HIGHER TERRAIN ALONG THE PALMER DIVIDE. HOWEVER...MOST OF THE PRECIPITATION WILL BE OVER BY THE TIME THIS OCCURS. CONSEQUENTLY...ONLY A COUPLE INCHES OF SNOW ARE ANTICIPATED IN THE MOUNTAINS AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ON THURSDAY...STRONG TO SEVERE STORMS ARE POSSIBLE ON THE EASTERN PLAINS...WITH THE HIGHEST CHANCES FOR SEVERE WEATHER NEAR THE KANSAS BORDER. WIND SHEARS WILL BE SUFFICIENTLY STRONG FOR SEVERE STORMS TO DEVELOP. THE THREAT FOR SEVERE WEATHER WILL DEPEND ON THE AMOUNT OF INSTABILITY...RESULTING FROM THE ADVECTION OF LOW LEVEL MOISTURE FROM THE SOUTHEAST AND FROM SURFACE HEATING. OTHERWISE...ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE EACH DAY. THE MAIN THREATS FROM THE STORMS WILL BE GUSTY WINDS AND CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS WHICH MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY AFTER 2 PM TODAY ACROSS THE SOUTHEAST COLORADO PLAINS.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 3:13 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 46 min |
| May 29, 5:05 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 55 min |
| May 29, 5:10 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 62 min |
| May 29, 5:24 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 66 min |
| May 29, 5:29 PM MDT | Tornado Warning | PUB | Pueblo | 48 min |
| May 29, 5:41 PM MDT | Flash Flood Warning | PUB | Pueblo | 3 hr |
| May 29, 5:50 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 55 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.